Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Was diagnosed testicular cancer. One testis removed and had chemotherapy. Have nil sperm count. How to regain it?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1213 Questions
I am 44 years old. In April 2012 I was diagnosed left testicular cancer. Consequently, my left testis was removed and three cycle of chemotherapy were completed on 28th XXXXXXX 2012. Since then all periodical tests are fine and no medication is required after chemotherapy. Prior to chemotherapy my SPERM COUNT was 56 Million. But after chemotherapy my SPERM COUNT in April 2013 was NIL. One AYURVEDIC DOCTOR has advised some herbal medicines to regain my SPERM COUNT. Looking to my earlier testicular cancer whether herbal Ayurvedic medicine can be taken to regain my SPERM COUNT without any adverse effect? I seek your worthy guidance. Regards, XXXXXXX
Posted Thu, 5 Dec 2013 in Cancer
Answered by Dr. Indranil Ghosh 8 hours later
Brief Answer: I don't think ayurvedic medicine may help. Detailed Answer: Hi Thanks for your query. i am sorry to know that your sperm count has dropped to zero. This is a known effect of chemotherapy. Unfortunately, there is no proven medicine to improve sperm counts in this setting. Even AYurvedic medicines are unlikely to work. However, these are usually without serious adverse effects and can be tried for sure. Unlikely to cause any harm. Hope I have answered your query. I will be available to answer further followup queries, if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor